# SDR ASAA2013062395265

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990
- Aircraft serial: 35206
- Aircraft time: 482 hours, 157 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS09174
- Condition: Inoperative
- Part time: 490 hours, 161 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES INOPERATIVE.  ACFT GROUNDED.  ON GROUND VERIFICATION DUPLICATED ASM NR 1 FAULT ON CURRENT STATUS CK.  REPLACED NR 1 ASM REF MM22-31-91, OPS CHECKED NORMAL.
